IJPAM: Volume 88, No. 1 (2013)
RESPECT TO AN EMBEDDED VARIETY
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
Abstract. Let be an integral and non-degenerate variety and a -dimensional linear subspace. For any the -rank of is the minimal cardinality of a subset of whose linear span contains . Here we study several integers related to the -rank of , e.g. the minimal -rank of all elements of a basis of or the minimal sum of the -ranks of a basis of .
Received: June 11, 2013
AMS Subject Classification: 14H99, 14N05
Key Words and Phrases: X-rank, linear subspace, Grassmannian
Download paper from here.
DOI: 10.12732/ijpam.v88i1.4 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395